MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08387052001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized for hyperglycemia while using the blood glucose monitor.The patient was able to successfully test on her blood glucose monitor on (b)(6) 2022 at 5:00 p.M.The specific blood glucose result was unknown, but it was within the patient's normal range.The patient was not able to use the blood glucose monitor after this due to a power issue error message.On (b)(6) 2022 at around 9:00 a.M., the patient was experiencing symptoms of being sleepy and incoherent.The patient's husband contacted the paramedics at 10:00 a.M.And they arrived at 10:05 a.M.The patient's blood glucose level was 550 mg/dl on the paramedic's meter.The paramedics did not provide treatment and transported the patient to the hospital.It is unknown if the hospital tested the patient upon arrival.The type of treatment provided to the patient at the hospital was unknown.The patient was discharged from the hospital on (b)(6) 2022.No further information was provided.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ALTEK MEDICAL LIMITED.
3rd main street
2f, building no. 1
jiangsu AL 21530 1
CH   215301
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key16013186
Report Number3011393376-2022-03725
Device Sequence Number20689486
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number08387052001
Device Catalogue Number08387052001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer02/14/2023
07/22/2025
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/15/2023
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN; LANTUS INSULIN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight68 KG